# SDR 2005FA0001628

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: General aviation
- Aircraft: N2251W
- Make and model: Bell 47G-5
- Aircraft serial: 7965
- Engine: Allsn 250B*
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Sleeve
- Part number: TTB21032
- Condition: Cracked
- Location: Collective Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION REVEALED AT WELD TO TUBE SLEEVE.  INSPECTION METHOD: FLUORESCENT MAGNETIC PARTICLE.  (K)
